# SDR CALA2025011001850

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 79,165 hours, 34,280 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LP3459199 ENCOUNTERED SEVERE TURBULENCE ON DECENT AT AROUND 5-6K WITH AGGRESSIVE VERTICAL SHIFT OF THE AIRCRAFT THAT DEPLOYED ALL THE O2 MASKS. SMOOTH LANDING WITH AN EMERGENCY DECLARED. FA'S NOTICED A HOT SMELL IN THE CABIN THAT THE FIRE DEPARTMENT SUSPECTS IS COMING FROM THE OXYGEN GENERATORS BEING ACTIVATED DUE PRESENCE OF HEAT. INSPECTION OF THE AIRCRAFT AFTER A CREW REPORT OF EXCESSIVE TURBULENCE WITH NO EXTERIOR STRUCTURAL DEFECTS NOTED.FOUND O2 GENERATOR USED AT SEATS 1AB, 1EF, 2EF, 3EF, AND 1L JUMPSEAT. REPORTED BY LOCAL MAINTENANCE, INSPECTED ALL POSTIONS WHERE MASKS DROPPED REF AMM 35-21-00. CONFIRMED O2 GENERATORS USED AT THE LISTED LOCATIONS WITH THE EXCEPTION BEING 2EF. THE PIN REMAINS INTACT AND OK FOR CONTINUED SERVICE. REPLACED O2 GENERATOR AT 1L JUMPSEAT REF AMM 35-21-42.  REPLACED O2 GENERATOR AT 1AB AND 3EF REF AMM 35-21-42.  VERIFIED REMOVAL OF THE SHIPPING PIN  AND PROPER INSTALLATION OF THE OXYGEN GENERATOR REPLACED O2 GENERATOR ASSEMBLY AND CONTAINER AT 1EF AND 2EF REF AMM 35-21-41.  OPERATIONAL TEST OF EMERGENCY OXYGEN SYSTEM REF AMM 35-23-00-710-001-A .
